# SDR IPXA2022072284453

- Difficulty date: July 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 78,621 hours, 13,988 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A*** SDR FILED OPEN *** L1 ENTRY DOOR INOP WILL NOT CLOSE. DEFRRED PER MEL 52 10 3 1 2 1 L1 DOOR CLOSED AND LOCKED PLACARD INSTALLED.
